Die partiellen Differentialgleichungen des Valentinerproblems

Paul Gordan

Mathematische Annalen (1905)

  • Volume: 61, page 453-526
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gordan, Paul. "Die partiellen Differentialgleichungen des Valentinerproblems." Mathematische Annalen 61 (1905): 453-526. <http://eudml.org/doc/158243>.

author = {Gordan, Paul},
journal = {Mathematische Annalen},
pages = {453-526},
title = {Die partiellen Differentialgleichungen des Valentinerproblems},
url = {http://eudml.org/doc/158243},
volume = {61},
year = {1905},

AU - Gordan, Paul
TI - Die partiellen Differentialgleichungen des Valentinerproblems
JO - Mathematische Annalen
PY - 1905
VL - 61
SP - 453
EP - 526
UR - http://eudml.org/doc/158243
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.